Bifurcation of travelling wave solutions in generalized phi-four equation

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

By using the method of planar dynamical systems to a nonlinear variant of the phi-four equation, the existence of smooth and nonsmooth solitary wave (so called peakon and valleyon) and infinite many periodic wave solutions is shown. Under different regions of parametric spaces, various sufficient conditions to guarantee the existence of above solutions are given. The formulas to compute the travelling waves are also educed.
Original languageEnglish
Pages (from-to)517-525
Number of pages9
JournalApplied Mathematics and Computation
Volume190
Issue number1
DOIs
Publication statusPublished - 1 Jul 2007
Externally publishedYes

Keywords

  • Bifurcation theory
  • Cusp wave
  • Periodic wave
  • Phi-four equation
  • Solitary wave

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this